# SDR 2023FA0000366

- Difficulty date: July 13, 2023
- Submitted: July 13, 2023
- Operation: General aviation
- Aircraft: N432LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4032
- Aircraft time: 9,037 hours
- Engine: Lyc O360J2A
- Engine time: 2,612 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A0461
- Part serial: NA
- Condition: Broken
- Location: Zone 100
- Part time: 239 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWER DIAGONAL STRUT ON LOWER L/H FRAME P/N A046-1 FOUND ON PRE-FLIGHT.   FRAME P/N A046-1 OVERHAULED BY ROBINSON HELICOPTER COMPANY. FORM 8130-3, #191994, DATED 11/NOV/2022, W/O: #RO-191994. FRAME P/N A046-1 IS A ON CONDITION / 2200HR OVERHAUL ITEM.
